Hi, I am a 54 year old man living in Ecuador and have been taking 50 mg of Losartan per day for high blood pressure for the past six months. I just reveived my blood workup results and have a creatine level of 1.4 and UREA nitrogen level of 35. On the document the reference for normal creatine levels is 0.7--1.3. However, online I notice that it is mainly 0.6---1.2 for middle aged men with average muscle mass. My doctor here says the numbers I have are no cause for concern. However, I am concerned that the blood pressure issue and medication could be (or have already harmed) harming my kdineys. I probably should have been taking blood pressure medication for the past seven years, as I knew about the problem but denied it. However, I never entered stage 2 hypertension and now my BP is under control with the meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.